MathSciNet Relay Station
MathSciNet bibliographic data
MR2131386 11F30 (11F33)
Choie, Youngju; Kohnen, Winfried; Ono, Ken Linear relations between modular form coefficients and non-ordinary primes. Bull. London Math. Soc. 37 (2005), no. 3, 335–341.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement